Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea
2
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
Purpose: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), includingStevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemicsymptoms (DRESS), are not widely available. We aimed to investigate SCAR epidemiology over the last two decades in Korea. Materials and Methods: We analyzed individual case safety reports (ICSRs) of SCARs in the Korea Adverse Event Reporting Systemfrom 1988 to 2013. Administered drugs, demographic profiles, and causality assessment according to the World Health Organization-Uppsala Monitoring Center system were analyzed. Results: A total of 755 SCAR cases (508 SJS/TEN, 247 DRESS) were reported. The number of SCAR ICSRs has been increasingwith increasing ICSRs for overall adverse drug events. Since 2010, the number of SCAR ICSRs has increased up to 100 cases/year. Allopurinol was the most common causative drug (SJS/TEN: 10.2%; DRESS: 11.3%; SCAR ICSRs: 10.6%), followed by carbamazepine(SJS/TEN: 8.7%; DRESS: 9.7%; SCAR ICSRs: 8.6%). Regarding drug groups, antiepileptics (19.5%) and antibiotics for systemicuse (12.7%) were common causative drug groups. Twenty SCAR-related deaths were recorded. Antibacterials were the mostcommon causes of deaths (8 cases), followed by antiepileptics (5 cases). The potential risk of SCARs was not specified in the druginformation leaflet for 40.2% of drugs causing SJS/TEN and 82.5% causing DRESS syndrome in Korea. Conclusion: The number of SCAR ICSRs has increased rapidly with recent active pharmacovigilance programs in Korea. Allopurinoland antiepileptics are the most common individual and categorical causative agents, respectively.
Abstract
Purpose: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), includingStevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemicsymptoms (DRESS), are not widely available. We aimed to investigate SCAR epidemiology over the last two decades in Korea. Materials and Methods: We analyzed individual case safety reports (ICSRs) of SCARs in the Korea Adverse Event Reporting Systemfrom 1988 to 2013. Administered drugs, demographic profiles, and causality assessment according to the World Health Organization-Uppsala Monitoring Center system were analyzed. Results: A total of 755 SCAR cases (508 SJS/TEN, 247 DRESS) were reported. The number of SCAR ICSRs has been increasingwith increasing ICSRs for overall adverse drug events. Since 2010, the number of SCAR ICSRs has increased up to 100 cases/year. Allopurinol was the most common causative drug (SJS/TEN: 10.2%; DRESS: 11.3%; SCAR ICSRs: 10.6%), followed by carbamazepine(SJS/TEN: 8.7%; DRESS: 9.7%; SCAR ICSRs: 8.6%). Regarding drug groups, antiepileptics (19.5%) and antibiotics for systemicuse (12.7%) were common causative drug groups. Twenty SCAR-related deaths were recorded. Antibacterials were the mostcommon causes of deaths (8 cases), followed by antiepileptics (5 cases). The potential risk of SCARs was not specified in the druginformation leaflet for 40.2% of drugs causing SJS/TEN and 82.5% causing DRESS syndrome in Korea. Conclusion: The number of SCAR ICSRs has increased rapidly with recent active pharmacovigilance programs in Korea. Allopurinoland antiepileptics are the most common individual and categorical causative agents, respectively.
참고문헌 (27)
- International drug monitoring: the role of national centres. Report of a WHO meeting, , World Health Organ, ~, pp.World Health Organ Tech Rep Ser 1972;498:1-25 (1972)
- Lazarou J, "Incidence of adverse drug reactions in hospitalized patients : a meta-analysis of prospective studies", JAMA, 279, pp.1200~1205 (1998)
- "GBD 2013 Mortality and Causes of Death Collaborators. Global, regional, and national age-sex specific all-cause and cause-specific mortality for 240 causes of death, 1990-2013: a systematic analysis for the Global Burden of Disease Study 2013", Lancet, 385, pp.117~171 (2015)
- Swanson L, "Approach to the patient with a suspected cutaneous adverse drug reaction", Med Clin North Am, 99, pp.1337~1348 (2015)
- Yang MS, "Clinical features and prognostic factors in severe cutaneous drug reactions", Int Arch Allergy Immunol, 162, pp.346~354 (2013)
- Kim SH, "Carbamazepine-induced severe cutaneous adverse reactions and HLA genotypes in Koreans", Epilepsy Res, 97, pp.190~197 (2011)
- Kang HR, "Positive and negative associations of HLA class I alleles with allopurinolinduced SCARs in Koreans", Pharmacogenet Genomics, 21, pp.303~307 (2011)
- 김미영, "약물유해사례 자발보고자료를 통한 국내 중증피부유해반응 원인 약물 분석", 대한내과학회지, 86(6), pp.710~721 (2014), 대한내과학회[DOI]
- Yang MS, "Incidence of Stevens-Johnson Syndrome and toxic epidermal necrolysis : a nationwide population-based study using National Health Insurance Database in Korea", PLoS One, 11, pp.e0165933~ (2016)
- 이재현, "HLA Allele Frequencies in 5802 Koreans: Varied Allele Types Associated with SJS", TEN According to Culprit Drugs, 2016, pp.57(1), 118~126[DOI]
- Jae-Woo Jung, "Genetic markers of severe cutaneous adverse reactions", The Korean Journal of Internal Medicine, 33(5), pp.867~875 (2018), 대한내과학회[DOI]
- Hung SI, "HLA-B*5801 allele as a genetic marker for severe cutaneous adverse reactions caused by allopurinol", Proc Natl Acad Sci U S A, 102, pp.4134~4139 (2005)
- Lee KW, "Allelic and haplotypic diversity of HLA-A, -B, -C, -DRB1, and-DQB1 genes in the Korean population", Tissue Antigens, 65, pp.437~447 (2005)
- Jung JW, "An effective strategy to prevent allopurinol-induced hypersensitivity by HLA typing", Genet Med, 17, pp.807~814 (2015)
- Ko TM, "Use of HLA-B*58:01 genotyping to prevent allopurinol induced severe cutaneous adverse reactions in Taiwan: national prospective cohort study", BMJ, 351, pp.h4848~ (2015)
- Niihara H, "HLA-B*58 : 01 strongly associates with allopurinol-induced adverse drug reactions in a Japanese sample population", J Dermatol Sci, 71, pp.150~152 (2013)
- Lonjou C, "A European study of HLA-B in Stevens-Johnson syndrome and toxic epidermal necrolysis related to five high-risk drugs", Pharmacogenet Genomics, 18, pp.99~107 (2008)
- Chen P, "Carbamazepine-induced toxic effects and HLA-B*1502 screening in Taiwan", N Engl J Med, 364, pp.1126~1133 (2011)
- Hung SI, "Genetic susceptibility to carbamazepine-induced cutaneous adverse drug reactions", Pharmacogenet Genomics, 16, pp.297~306 (2006)
- Lee KW, "HLA-B*15 diversity in the Korean population", Tissue Antigens, 56, pp.428~435 (2000)
- Mockenhaupt M, "Stevens-Johnson syndrome and toxic epidermal necrolysis: assessment of medication risks with emphasis on recently marketed drugs", The EuroSCAR-study. J Invest Dermatol, 128, pp.35~44 (2008)
- Shu C, "Toxic epidermal necrolysis induced by methazolamide in a Chinese-Korean man carrying HLA-B*59 : 01", Int J Dermatol, 54, pp.1242~1245 (2015)
- Schöpf E, "Toxic epidermal necrolysis and Stevens-Johnson syndrome. An epidemiologic study from West Germany", Arch Dermatol, 127, pp.839~842 (1991)
- Sekula P, "Comprehensive survival analysis of a cohort of patients with Stevens-Johnson syndrome and toxic epidermal necrolysis", J Invest Dermatol, 133, pp.1197~1204 (2013)
- Sekula P, "Evaluation of SCORTEN on a cohort of patients with Stevens-Johnson syndrome and toxic epidermal necrolysis included in the RegiSCAR study", J Burn Care Res, 32, pp.237~245 (2011)
- Eshki M, "Twelve-year analysis of severe cases of drug reaction with eosinophilia and systemic symptoms : a cause of unpredictable multiorgan failure", Arch Dermatol, 145, pp.67~72 (2009)
- Chiou CC, "Clinicopathological features and prognosis of drug rash with eosinophilia and systemic symptoms : a study of 30 cases in Taiwan", J Eur Acad Dermatol Venereol, 22, pp.1044~1049 (2008)
